# SDR AALA201709299014

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 45,704 hours, 16,900 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Scav Pump Tube
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN THE CABIN, FOUND APU OIL SCAVANGE TUBE AT THE 7 O'CLOCK POSITION,  AFT OF AIR INTAKE, LEAKING.  REMOVED AND REPLACED OIL SCAVANGE TUBE SEAL IAW AMM.
